# SDR SWIA200211690

- Difficulty date: December 14, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 10,853 hours, 16,286 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNED WIRE IN LEFT RELAY BOX ON CAPTAIN'S SIDE.  WIRE IS FOR LEFT WINDSHIELD HEAT.  FOUND DURING C-CHECK INSPECTION.  REMOVED AND REPLACED WIRE AS NEEDED PE-88022-116.
